7 doctors weighed in:

About 1 month ago I lost my voice, went to doc and was put on a prenasone pack that I finished three weeks ago...My voice is still hoarse and my face is swollen. I thought facial swelling might be caused by staten meds I was put on during the month but

7 doctors weighed in
Dr. Phil Zapanta
ENT - Head & Neck Surgery
6 doctors agree

In brief: See ENT

The facial swelling might be due to steroids even though this would be uncommon side effect from a short-term high dose quick taper of steroids.
If your hoarseness was caused by vocal cord edema, you would have noticed some improvement. Now, you should have an ENT look at your vocal cords directly with a special camera in the clinic to determine the cause.

In brief: See ENT

The facial swelling might be due to steroids even though this would be uncommon side effect from a short-term high dose quick taper of steroids.
If your hoarseness was caused by vocal cord edema, you would have noticed some improvement. Now, you should have an ENT look at your vocal cords directly with a special camera in the clinic to determine the cause.
Dr. Phil Zapanta
Dr. Phil Zapanta
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors